# SDR SWAA2022013109036

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CENTER SCUFF PLATE HAS EVIDENCE OF CRACK AT FWD O/B END. / WORK ACCOMPLISHED ON EA-1-A53-2076 FOR AFT CARGO COMPARTMENT CENTER SCUFF PLATE.
